Results 1 to 7 of 7
  1. #1
    Registered User tgeldreich's Avatar
    Join Date
    Mar 2007
    Location
    Cody, WY, USA
    Posts
    15
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Nightmares w/ progesterone

    Hi everyone-

    I just wanted to ask if anyone else gets nightmares or really bad dreams when they have to take progesterone? I also notice I am extremely moody when I am taking it. My husband wants to run and hide. I am only on 10mg. This is my last month taking it, but I am concerned that I may have to keep taking later on.
    Thanks
    Trina

  2. #2
    Registered User Kathy2579's Avatar
    Join Date
    May 2007
    Location
    Taunton, MA
    Posts
    2,612
    Thanks
    1
    Thanked 1 Time in 1 Post

    Default

    The 1st time I took it I was miserable. I was up 1/2 through the night wth nightmares night sweats and heart racing.. If you have to take it longer tell your doctor. He or She may be able to try something else or recomend what can be done
    DS1 ~ John 9/7/08 (after 9 years and 7 losses)
    DS2 ~ Patrick 12/12/09 (Total shock and unknown ..Who knew?)

  3. #3
    Mom to 2 wonderful boys! Sanyia's Avatar
    Join Date
    Jul 2007
    Location
    TX
    Posts
    2,645
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I took a 10 day supply of provera 10mg two weeks ago (last dose was taken on 7/23) and I'm still having the crazy dreams. I'm talking crazy like I did when I was pregnant dreams. I'm glad to see someone else is experiencing this. I can still remember the one I had last night in great detail, heck I can still remember some of the scarier dreams (in amazing detail, I could probably draw you a storyboard of them if I was good at drawing) I had when I was pregnant with ds and that was 20+ months ago. Right now my doctor won't give me another dose to bring on AF until my next check up in Oct. He wants to see if the met alone is enough to regulate me. I'll be bringing up my s/e if he wants to prescribe it again.

    My dh has been trying to be patient with me, but he wants to run and hide to0. I am apparently being a royal beach and not even realizing it. I'm just hormonal I haven't had af in 80+ days now. Between the met and the provera I've been tp spotting and dealing with pms type symptoms. I'm flat out exhausted, my boobs hurt, I'm cramping almost constantly and I'm moody. I can't help it I'm not in my normal peachy kean mood, I feel icky. Men!

  4. #4
    Come on 2008 baby!!!!! BAHollist's Avatar
    Join Date
    Aug 2007
    Location
    Downingtown, PA
    Posts
    64
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi - I had no side affects from Prometrium the first couple of nights other than sleeping incredibly soundly - but by the 4th night I had nightmares and horrible hot flashes, I'd wake up in the middle of the night thinking my body was burning from the inside out.... luckily everything returned to normal once I was done with this cycle but, wow, I dread having take it again for 2 weeks next month...

  5. #5
    I love my daughter! KittiesMom's Avatar
    Join Date
    Dec 2006
    Location
    West Reading PA
    Posts
    557
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Holy crap, you guys are only 10mg?? My doc. gave me a presc. for 200mg. I have to start them soon, it's a 10 day supply to get a bleed going.
    Well at least I'll be used to nightmares, I get them at least 4x a week (childhood repreasion). LOL I'm already a major b*tch, I can only imagine what it will do to me. Oh my...I should give my hubby a heads up before I start using these. I'm REALLY sensative to hormones that make you b*tchy.

  6. #6
    I love my daughter! KittiesMom's Avatar
    Join Date
    Dec 2006
    Location
    West Reading PA
    Posts
    557
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Quote Originally Posted by BAHollist View Post
    Hi - I had no side affects from Prometrium the first couple of nights other than sleeping incredibly soundly - but by the 4th night I had nightmares and horrible hot flashes, I'd wake up in the middle of the night thinking my body was burning from the inside out.... luckily everything returned to normal once I was done with this cycle but, wow, I dread having take it again for 2 weeks next month...
    Hey I live in West Reading PA! Your like 20 minutes away from me! How mad is that??

  7. #7
    Loving Reagan DStout's Avatar
    Join Date
    Feb 2006
    Location
    Orlando, FL
    Posts
    275
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    The first time years ago that I took this I was like Jekyll and Hyde. My mood swings cycled with the commercials on TV - LOL. Anywho, I switched doctors and the new dr said they can play around with the dose and the form of progesterone to try to find one with less s/e. Then when I went to my RE I told her what had happened before and she prescribed me an oral form - like an oval yellow gel pill - but had me use it as a suppository instead of taking orally. She said she would just bypass ingesting to try to minimize those s/e. Talk to your dr if things are going weird because this is actually one of the few meds that we take that they can play with so we don't have to suffer too many s/e.
    Good luck!
    Dawn (37)
    DH - Adam
    DD - Reagan Emily 12/3/08

    TTC #1 Since 3/06 (no BC since 2000)
    2008 TTC break to start our family via adoption.
    Injects next up to TTC #2...when Reagan is a bit older!

    Hidden Content

    Hidden Content

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •